MAUDE Adverse Event Report: GE MEDICAL SYSTEMS (CHINA) CO., LTD (WUXI) B125M; MONITOR, PHYSIOLOGICAL, PATIENT

GE MEDICAL SYSTEMS (CHINA) CO., LTD (WUXI) B125M; MONITOR, PHYSIOLOGICAL, PATIENT
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient monitor provided incorrect nibp readings for which the patient was unnecessarily administered medication.The patient did not sustain any injury due to the alleged unnecessary medication.
 
Additional Manufacturer Narrative
Legal manufacturer: hcs research park - 9900 innovation drive usa wauwatosa, wi 53226.A1-6: not provided by the customer.Ge healthcare's investigation is on-going.A follow-up report will be submitted when the investigation is completed.
 
Additional Manufacturer Narrative
On follow-up, the customer did not provide any additional details regarding the patient's current condition.They also indicated the nibp cuff was replaced but did not clarify further the timeline of events.The ge healthcare (gehc) field service engineer tested the device with a simulator following the incident but was unable to reproduce the alleged issue.Gehc engineering reviewed the log files and confirmed that all nibp measurements were completed without any error messages indicative of an issue with the nibp parameter function.In a review of historical data, no issues or adverse trends were identified.Based on the information available, the root could not be determined.The risk analysis determined that no additional mitigations are available to reduce the risk, and the risk has been reduced as far as possible.No further actions are planned by gehc.

Brand Name
B125M
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT
Manufacturer (Section D)
GE MEDICAL SYSTEMS (CHINA) CO., LTD (WUXI)
no. 19 changjiang road
national hi-tech dev. zone
wuxi 21402 8
CH  214028
Manufacturer (Section G)
GE MEDICAL SYSTEMS (CHINA) CO., LTD (WUXI)
no. 19 changjiang road
national hi-tech dev. zone
wuxi 21402 8
CH   214028
Manufacturer Contact
kristof soos
3114 n grandview blvd
waukesha, WI 53188
MDR Report Key23429615
Report Number9710602-2025-03671
Device Sequence Number8179159
Product Code MHX
UDI-Device Identifier00195278490247
UDI-Public(01)00195278490247(11)241022
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K242562
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer01/11/2026
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown